# SDR CALA2013093000706

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 40,413 hours, 13,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, WHILE CARRYING OUT AN INSPECTION FCD 5710-02262 FOR THE CENTER WING BOX REAR SPAR WEB AT STATION 663 LT SIDE FOUND 1/4 INCH CRACK AT LBL-41 & WL-194.  REPAIRED CARRIED OUT IAW SRM 57-10-10, RPR-3, ALT-2, PG-209, FIG-204 IAW PG-211, TABLE-B.
